Equality of the Lebesgue and the inductive dimension functions for compact spaces with a uniform convexity
Colloquium Mathematicum, Tome 50 (1985) no. 2, pp. 187-200
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Jan van Mill 1 ; Marcel van de Vel 1
@article{10_4064_cm_50_2_187_200,
author = {Jan van Mill and Marcel van de Vel},
title = {Equality of the {Lebesgue} and the inductive dimension functions for compact spaces with a uniform convexity},
journal = {Colloquium Mathematicum},
pages = {187--200},
year = {1985},
volume = {50},
number = {2},
doi = {10.4064/cm-50-2-187-200},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-50-2-187-200/}
}
TY - JOUR AU - Jan van Mill AU - Marcel van de Vel TI - Equality of the Lebesgue and the inductive dimension functions for compact spaces with a uniform convexity JO - Colloquium Mathematicum PY - 1985 SP - 187 EP - 200 VL - 50 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-50-2-187-200/ DO - 10.4064/cm-50-2-187-200 LA - en ID - 10_4064_cm_50_2_187_200 ER -
%0 Journal Article %A Jan van Mill %A Marcel van de Vel %T Equality of the Lebesgue and the inductive dimension functions for compact spaces with a uniform convexity %J Colloquium Mathematicum %D 1985 %P 187-200 %V 50 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-50-2-187-200/ %R 10.4064/cm-50-2-187-200 %G en %F 10_4064_cm_50_2_187_200
Jan van Mill; Marcel van de Vel. Equality of the Lebesgue and the inductive dimension functions for compact spaces with a uniform convexity. Colloquium Mathematicum, Tome 50 (1985) no. 2, pp. 187-200. doi: 10.4064/cm-50-2-187-200
Cité par Sources :